Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bump on stomach, legs. Had bed bugs. Used alcohol on it. How to cure?

I had bed bugs a few months ago. I had it treated. And I haven't seen one sense. I'm always looking. Bit lately I've been getting one bump usually non my stomach or legs. It leaves a white blister like mark and it comes of on the touch. There is always a nice size crater. The bug bites didn't react like this before but I'm not sure what else it could be. Doesn't bleed till hlafter I put alcohol on it. Makes me think it is a bite like the bed bug chemicals are there stopping it from bleeding.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Application of only alcohol wont help much.
you need to eradicate the bugs first.
an application of mild steroid cream will be beneficial
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor